# SDR DHLA2008745585

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN STA 1110 BETWEEN RBL 15 AND LBL 63 FLOORBEAM UPPER CHORD WITH CORROSION SEVERAL PLACES.  REPAIRED FUSELAGE FLOORBEAM UPPER CHORD SECTION AT BS 1110 FROM LBL 13.750 TO RBL 70 IAW EO COO-2-53-272-08 DTD 9/14/08 DOCUMENTED ON FAA FORM 8110-3.
